American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Anne Taormina and Katrin Wendland. Symmetry-Surfing the Moduli Space of Kummer K3s. Proceedings of Symposia in Pure Mathematics 90 129-153.
Book volume table of contents   
View Article: PDF

[2] Shouhei Ma, Hisanori Ohashi and Shingo Taki. Rationality of the moduli spaces of Eisenstein $K3$ surfaces. Trans. Amer. Math. Soc. 367 (2015) 8643-8679.
Abstract, references, and article information   
View Article: PDF

[3] Sergey Finashin and Viatcheslav Kharlamov. Apparent contours of nonsingular real cubic surfaces. Trans. Amer. Math. Soc. 367 (2015) 7221-7289.
Abstract, references, and article information   
View Article: PDF

[4] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information   
View Article: PDF

[5] Jin Hong Kim. Higher dimensional Enriques varieties with even index. Proc. Amer. Math. Soc. 141 (2013) 3701-3707.
Abstract, references, and article information   
View Article: PDF

[6] Alan Thompson. Degenerations of K3 surfaces of degree two. Trans. Amer. Math. Soc. 366 (2014) 219-243.
Abstract, references, and article information   
View Article: PDF

[7] Marie-José Bertin and Matilde Lalín. Mahler Measure of Multivariable Polynomials. Contemporary Mathematics 606 (2013) 125-147.
Book volume table of contents   
View Article: PDF

[8] Marie-José Bertin, Amy Feaver, Jenny Fuselier, Matilde Lalín and Michelle Manes. Mahler Measure of Some Singular $K3$-surfaces. Contemporary Mathematics 606 (2013) 149-169.
Book volume table of contents   
View Article: PDF

[9] Jack Huizenga. Interpolation on surfaces in $\mathbb{P}^3$. Trans. Amer. Math. Soc. 365 (2013) 623-644.
Abstract, references, and article information   
View Article: PDF

[10] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[11] Shouhei Ma. On $K3$ surfaces which dominate Kummer surfaces. Proc. Amer. Math. Soc. 141 (2013) 131-137.
Abstract, references, and article information   
View Article: PDF

[12] C. G. Madonna. On some moduli spaces of bundles on $K3$ surfaces, II. Proc. Amer. Math. Soc. 140 (2012) 3397-3408.
Abstract, references, and article information   
View Article: PDF

[13] Alessio Del Padrone and Claudio Pedrini. Derived categories of coherent sheaves and motives of K3 surfaces. Contemporary Mathematics 571 (2012) 219-232.
Book volume table of contents   
View Article: PDF

[14] V. G. Lopez Neumann and Constantin Manoil. Explicit computations on the desingularized Kummer surface. Math. Comp. 81 (2012) 1149-1161. MR 2869054.
Abstract, references, and article information   
View Article: PDF

[15] Alice Garbagnati. The dihedral group $\mathcal D_{5}$ as a group of symplectic automorphisms on K3 surfaces. Proc. Amer. Math. Soc. 139 (2011) 2045-2055. MR 2775382.
Abstract, references, and article information   
View Article: PDF

[16] Michela Artebani and Shigeyuki Kondō. The moduli of curves of genus six and K3 surfaces. Trans. Amer. Math. Soc. 363 (2011) 1445-1462. MR 2737272.
Abstract, references, and article information   
View Article: PDF

[17] Shouhei Ma. Twisted Fourier-Mukai number of a $K3$ surface. Trans. Amer. Math. Soc. 362 (2010) 537-552. MR 2550163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ichiro Shimada. Transcendental lattices and supersingular reduction lattices of a singular $K3$ surface. Trans. Amer. Math. Soc. 361 (2009) 909-949. MR 2452829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paolo Stellari. A finite group acting on the moduli space of K3 surfaces. Trans. Amer. Math. Soc. 360 (2008) 6631-6642. MR 2434303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Samuel Boissière and Alessandra Sarti. On the Néron-Severi group of surfaces with many lines. Proc. Amer. Math. Soc. 136 (2008) 3861-3867. MR 2425725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[22] Michela Artebani. Heegner divisors in the moduli space of genus three curves. Trans. Amer. Math. Soc. 360 (2008) 1581-1599. MR 2357706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andreas Leopold Knutsen and Angelo Felice Lopez. A sharp vanishing theorem for line bundles on K3 or Enriques surfaces. Proc. Amer. Math. Soc. 135 (2007) 3495-3498. MR 2336562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andreas-Stephan Elsenhans and Jörg Jahnel. The Diophantine Equation $x\sp4 + 2 y\sp4 = z\sp4 + 4 w\sp4$. Math. Comp. 75 (2006) 935-940. MR 2197001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Cindy De Volder and Antonio Laface. Degeneration of linear systems through fat points on $K3$ surfaces. Trans. Amer. Math. Soc. 357 (2005) 3673-3682. MR 2146644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ali Sinan Sertöz. Which singular K3 surfaces cover an Enriques surface. Proc. Amer. Math. Soc. 133 (2005) 43-50. MR 2085151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Arthur Baragar. Canonical vector heights on K3 surfaces with Picard number three--- An argument for nonexistence. Math. Comp. 73 (2004) 2019-2025. MR 2059748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ichiro Shimada. Rational double points on supersingular $K3$ surfaces. Math. Comp. 73 (2004) 1989-2017. MR 2059747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia